RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 51, Issue 6, Pages 91–96 (Mi mz4634)  

Hilbert supports of Wiener measure

A. V. Uglanov

Yaroslavl State University

Full text: PDF file (945 kB)

English version:
Mathematical Notes, 1992, 51:6, 589–592

Bibliographic databases:

UDC: 519.2
Received: 02.07.1991

Citation: A. V. Uglanov, “Hilbert supports of Wiener measure”, Mat. Zametki, 51:6 (1992), 91–96; Math. Notes, 51:6 (1992), 589–592

Citation in format AMSBIB
\Bibitem{Ugl92}
\by A.~V.~Uglanov
\paper Hilbert supports of Wiener measure
\jour Mat. Zametki
\yr 1992
\vol 51
\issue 6
\pages 91--96
\mathnet{http://mi.mathnet.ru/mz4634}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1187481}
\zmath{https://zbmath.org/?q=an:0814.60002}
\transl
\jour Math. Notes
\yr 1992
\vol 51
\issue 6
\pages 589--592
\crossref{https://doi.org/10.1007/BF01263304}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KU56600034}


Linking options:
  • http://mi.mathnet.ru/eng/mz4634
  • http://mi.mathnet.ru/eng/mz/v51/i6/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:134
    Full text:71
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020